Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I was diagnosed with Bacterial Vaginitis last week and have been taking metronidazole for it.
Everything is going fine and the iching has reduced but I noticed my urine has been very cloudy the past few days. I've also had pretty bad back pain and frequent urination.
I know those sound like symptoms of a UTI but when I pee it isn't very painful.. only sometimes when I push (when I got the other batheroom ha) I feel pain in my vagina.
I also feel cramping pains on my side and lower abdomin...

I was just wondering if someone new if these were symptoms of the medication/vaginitis or if it could be a UTI.

Thank you!

Loading...

Hello! These are certainly not symptoms of bacterial vaginitis. I am sure you have already had problems with excessive vaginal discharge, fishy odor especially after sex, itching and burning in the vaginal area. These are the symptoms of bacterial vaginosis.
Although, the symptoms you described are the most often symptoms of UTI, systemic use of Metronidazole could also be causing these genitor-urinary symptoms.
Although quite rare, these side effects have been reported with systemic use of this drug: abdominal cramping, vaginal itching and possibly burning, difficult and painful urinations, frequent urinations, dryness of vagina and vulva, decreased libido and possibly cystitis-inflammation of the bladder.
If these side effect are not bearable and you feel discomfort, you should call your doctor (or see him/her) and report these side effects. There are other drugs you could be using to treat bacterial vaginosis.
Reply

Loading...

Does Sporasec itraconzol-secnidazol cause hair loss? :-(
Reply

Loading...

i would think its nt a uti bcuz i had the same symptoms fro the past couple mnths and i went to the doctor and got tested for a uti and it wasnt a uti i would think its vaginitis or vulvitis
Reply

Loading...